# SDR SIMA2018121412007

- Difficulty date: December 12, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 35,620 hours, 31,424 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT AT FLIGHT IDLE, MUSKY SMELL / ODOR FOR ABOUT A MINUTE, WENT AWAY WHEN TAKEN OUT OF IDLE. NO NOTICE OF SMELL AFTER LANDING / TAXI. TRANSFERED TO NRWC # 676-MIA-03291.-C/A-PERFORMED INSPECTION OF L/H AND R/H ENGINES IAW RRMM 72-00-00-200-802.  PERFORMED ENGINE RUNS ON L/H AND R/H ENGINES IAW RRMM 72-00-00 AND USING ETN EM-72-034, ENGINE ODOR EVENT TROUBLESHOOTING SUPPLEMENT.  REMOVED CABIN FLOOR PANELS AND INSPECTED AIR CONDITIONING DUCTS FOR DAMAGE.  NO DEFECTS NOTED.  PERFORMED INSPECTION OF L/H AND R/H ENGINES IAW RRMM 72-00-00-200-802.  PERFORMED ENGINE RUNS ON L/H AND R/H ENGINES IAW RRMM 72-00-00 AND USING ETN EM-72-034, ENGINE ODOR EVENT TROUBLESHOOTING SUPPLEMENT.  REMOVED CABIN FLOOR PANELS AND INSPECTED AIR CONDITIONING DUCTS FOR DAMAGE.  NO DEFECTS NOTED. PERFORMED BORESCOPE OF L/H & R/H COOL FRONT SUMP AREA FOR OIL INDICATION I.A.W. RR MM 72-30-00-200-803. NO OIL INDICATIONS FOUND AT THIS TIME. REINSTALLED CABIN FLOOR PANEL 251BF IAW AMM 53-01-02.
